Gadopentetate-Induced status epilepticus

John S. Shiau, Isabelle M. Germano

Research output: Contribution to journalArticlepeer-review

Abstract

Gadopentetate dimeglumine (gadolinium) is the most commonly used magnetic resonance imaging contrast medium. This medium has an excellent safety record, although it has been associated with occasional serious adverse events, including seizures. We present the first reported case of gadopentetate-induced status epilepticus, and discuss some of the possible risk factors for gadopentetate-associated reactions.

Original languageEnglish
Pages (from-to)306-308
Number of pages3
JournalJournal of Epilepsy
Volume8
Issue number4
DOIs
StatePublished - Dec 1995

Keywords

  • Adverse events
  • Contrast
  • Gadopentetate
  • Magnetic resonance imaging
  • Seizure

Fingerprint

Dive into the research topics of 'Gadopentetate-Induced status epilepticus'. Together they form a unique fingerprint.

Cite this